# SDR GTIA2023010536863

- Difficulty date: January 3, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 19,721 hours, 8,507 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: AP
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"ON FINAL FA CALLED UP REPORTING A SOCK SMELL IN CABIN. THERE WAS NO ODOR ON THE FLIGHT DECK SPIRIT  AIR QUALITY REPORTING FOR FILLED OUT -PERFORMED TROUBLESHOOTING FOR CABIN ODOR IAW TSM 05-50-00-810-831-A COULD NOT DUPLICATE ODOR WITH PACK 2 (CABIN SOURCE). NO AC HISTORY OF EVENTS NOTED. 
INSPECTED APU COMPT IAW AMM 49-00-00, BOTH PACKS OPERATED IAW AMM 21-51-00. NO ODOR NOTED OR DEFECTS NOTED. AC OKAY FOR SERVICE. 


"
